# SDR SWIA202265047

- Difficulty date: February 4, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIB ON THE LH INBOARD FLAP IS BENT AT PREVIOUS SKIN REPAIR (MARKED)    (C-CHECK RO 3/14/2022)    REMOVED PREVIOUS SKIN REPAIR AND REPLACED WITH NEW DOUBLER, FILLER AND ANGLE REF CRJ200 SRM 57-52-00 REPAIR NO. 3 / COMPLIED WITH TASK CARD 51-900-1003-SKY
